# SDR CALA2012112800825

- Difficulty date: November 27, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 43,112 hours, 16,108 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1296663
- Part serial: 7548
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 38,087 hours, 13,248 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED TRIP FL 340 UNABLE TO RESET.  PERFORMED ENG BLEED AIR SYS HEALTH CHECK, AMM 36-11-00-700-80 1.  FOUND PRECOOLER CONTROL VALVE SENSOR;  PRECOOLER CONTROL VALVE FAULTING.  R & R PRECOOLER VALVE SENSOR AMM 36-12-03.  PRECOOLER CONTROL VALVE AMM 36-12-02, SYS OPS NORMAL.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1574952, SN OFF 07548, TT 1580750, SN OFF 02024, SENSOR, PRECOOL  OFF 29-3626-9-9001 7548 ON 29-3626-9-9001 5518 VALVE, PRECOOLER OFF 29-3617-9-0001 2024 ON 24-3612-9-0002 0268.
